g*bp-Continuous Multifunction

  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract

    In this paper we introduce a new class of multifunction calledUpper(lower) g*bp-continuous multifunction, Up-per(lower) almost g*bp-continuous multifunction, Upper(lower) weakly g*bp-continuous multifunction and Up-per(lower)contrag*bp-continuous multifunction in topological spaces,and study some of their basic properties andrelations amongthem.

  • References

    1. M.E. Abd El-Monsef and A. A. Nasef, On Multifunctions, Chaos Soliton Fractals, 12 (2001), 2387-2394.
    2. N. K. Ahmed, On Some Types of Separation Axioms, M. Sc. Thesis, College of Science, Salahaddin Univ., (1990).
    3. D. Andrijevic, On b-open set , Mat. Vesink, 48 (1996), 59-64.
    4. K. Ashish and P. Bhattacharyya, Some weak separation axioms, Bull. Cal. Math. Soc., 82, (1990), 415-422.
    5. Abhijit Chattopadhyay, Pre-T0 and Pre-T1 Topological Spaces, J. Indian Acad. Math., 17(2)(1995), 156-159.
    6. S. H. Cho and J. K. Park, On regular preopen sets and p?-closed spaces, Appl. Math. and Computing, 18(1-2)(2005),525-537.
    7. J. Dontchev, on submaximal spaces, Tamkang Math. J., 26(1995), 243-250.
    8. E. Ekici, Generalization of perfectly continuous, regular set-connected and clopen functions, Acta Math Hungar,107(3)(2005), 193-206.
    9. S. A. Hussein, Application of P-Open Sets in Topological Spaces, M.Sc. Thesis, College of Education, Univ. Salahaddin-Erbil. (2003).
    10. D. S. Jankovic , A note on mappings of extremally disconnected spaces, Acta Math. Hungar., 46(1-2)(1985), 83-92.
    11. N. Levine, Strong continuity in topology, Amer. Math. Monthly;, 67 (1960), 269.
    12. N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70(1963), 36-41.
    13. Y. Kucuk, On some characterizations of -continuous multifunctions, Demonstratio Math., 28 (1995), 587-595.
    14. R.A. Mahmoud, On preirresolute multivalued functions., Demonstratio. Math., 32(3) (1999),621-628.
    15. G. Di Maio and T. Noiri, On s-closed spaces, Indian J. Pure Appl. Math., 18(3)(1987), 226-233.
    16. H. Maki, J. Umehara and T. Noiri, Every topological space is pre-T1/2, Mem. Fac. Sci. Kochi. Univ. Ser. Math., 17(1996),33-42.
    17. A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deeb, On precontinuous and week precontinuous mappings, Proc.Math. Phys. So. Egypt, 53 (1982), 47-53.
    18. T. Neubrunn, Strongly quasi-continuous multivalued mappings, General Topology and its Relations to Modern Analysisand Algebra VI. Heldermann, Berlin, (1988), 351-359.
    19. O. Njastad, On some classes of nearly open sets, Pacific J. Math., 15(1965), 961-970.
    20. A. A. Omari and M. S. M. Noorani, On generalized b-closed sets, Bull. Malays. Math. Sci. Soc.(2), 32(1) (2009), 19-30.
    21. V. Popa and T. Noiri, On upper and lower a-continuous multifunctions, Math.Slovaca 43 (1993), 477-491.
    22. V. Popa and T. Noiri, On upper and lower almost a-continuous multifunctions, Demonstratio. Math., 29 (1996), 381-396.
    23. M.K.R.S. Veerakumar, Between closed sets and g-closed sets, Mem. Fac. Sci. Kochi. Univ. Ser.A, Math, 21(2000), 1-19.
    24. D. Vidhya and R.Parimelazhagan, g*b-closed sets in topological spaces, Int. J. Contemp. Math. Sciences, 7 (2012), 1305-1312.
    25. N. V. Velicko, H-closed topological spaces, Amer. Math. Soc. Transl., 78(2) (1968), 103-118.




Article ID: 1468
DOI: 10.14419/ijams.v2i1.1468

Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.